American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32L25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Nobuhiro Honda. Non-Moishezon twistor spaces of $4{\mathbf{CP}}^2$ with non-trivial automorphism group. Trans. Amer. Math. Soc. 358 (2006) 1897-1920. MR 2197434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Massimiliano Pontecorvo. On twistor spaces of anti-self-dual Hermitian surfaces . Trans. Amer. Math. Soc. 331 (1992) 653-661. MR 1050087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. A. Huggett and M. A. Singer. Relative cohomology and projective twistor diagrams . Trans. Amer. Math. Soc. 324 (1991) 41-57. MR 991962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lisa A. Mantini. An $L\sp 2$-cohomology construction of unitary highest weight modules for ${\rm U}(p,q)$ . Trans. Amer. Math. Soc. 323 (1991) 583-603. MR 1020992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Eastwood. Supersymmetry, twistors, and the Yang-Mills equations . Trans. Amer. Math. Soc. 301 (1987) 615-635. MR 882706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ignacio Sols. Construction of a family of non-self-dual gauge fields . Trans. Amer. Math. Soc. 297 (1986) 505-508. MR 854080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. B. Penkov. A geometric approach to the linear Penrose transform . Trans. Amer. Math. Soc. 290 (1985) 555-575. MR 792811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] N. P. Buchdahl. Analysis on analytic spaces and non-self-dual Yang-Mills fields . Trans. Amer. Math. Soc. 288 (1985) 431-469. MR 776387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Claude R. LeBrun. Twistor CR manifolds and three-dimensional conformal geometry . Trans. Amer. Math. Soc. 284 (1984) 601-616. MR 743735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Claude LeBrun. Spaces of complex null geodesics in complex-Riemannian geometry . Trans. Amer. Math. Soc. 278 (1983) 209-231. MR 697071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Matthew L. Ginsberg. Scattering theory and the geometry of multitwistor spaces . Trans. Amer. Math. Soc. 276 (1983) 789-815. MR 688978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1